Alert archive / Maine / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 19, 2006, 6:18 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 6:18 PM EDT (22:18 UTC)
- Expired
- Jun 19, 2006, 7:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 116 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:20 PM EDT | TSTM WND DMG | Greenville, ME | TREES REPORTED DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:01 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 10.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCAR 192218
SVRCAR
MEC019-021-192315-
/O.NEW.KCAR.SV.W.0002.060619T2218Z-060619T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
618 PM EDT MON JUN 19 2006
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE
PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE
THIS INCLUDES THE CITIES OF...RIPOGENUS...MOUNT KATAHDIN...
GUILFORD...GREENVILLE...BROWNVILLE JUNCTION...BAXTER ST PARK
* UNTIL 715 PM EDT
* AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTHWEST OF TAMWAY TO 12 MILES SOUTHWEST OF
CAUCOMGOMOC LAKE TO 10 MILES SOUTHWEST OF MONSON...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF CLAYTON LAKE TO 26 MILES
NORTHWEST OF RIPOGENUS TO 13 MILES WEST OF GUILFORD...AND MOVING
EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MONSON...LOBSTER LAKE AND CAUCOMGOMOC LAKE BY 625 PM EDT
KOKADJO BY 630 PM EDT
TAMWAY...GUILFORD AND CHESUNCOOK BY 635 PM EDT
CHURCHILL DAM AND CHAMBERLAIN LAKE BY 640 PM EDT
TELOS LAKE BY 655 PM EDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4651 6966 4603 6965 4509 6958 4527 6883
4601 6887 4649 6887
$$
FITZSIMMONS2 follow-up statements
000
WWUS51 KCAR 192239
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
638 PM EDT MON JUN 19 2006
MEC019-021-192315-
/O.CON.KCAR.SV.W.0002.000000T0000Z-060619T2315Z/
PISCATAQUIS ME-PENOBSCOT ME-
638 PM EDT MON JUN 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL PENOBSCOT AND PISCATAQUIS COUNTIES...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHURCHILL DAM TO MOUNT KATAHDIN...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF CLAYTON LAKE TO MOUNT
KATAHDIN...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST SEBOEIS AND MEDFORD BY 645 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHWESTERN MAINE.
LAT...LON 4651 6966 4603 6965 4509 6958 4527 6883
4601 6887 4649 6887
$$
FITZSIMMONS000
WWUS51 KCAR 192321
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
717 PM EDT MON JUN 19 2006
MEC019-021-192327-
/O.EXP.KCAR.SV.W.0002.000000T0000Z-060619T2315Z/
PISCATAQUIS ME-PENOBSCOT ME-
717 PM EDT MON JUN 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PENOBSCOT AND
PISCATAQUIS COUNTIES HAS EXPIRED. THE LINE OF THUNDERSTORMS HAS
MOVED EAST AND WEAKENED ALLOWING THE SEVERE THUNDERSTORM WARNING
TO BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHWESTERN MAINE.
LAT...LON 4651 6966 4603 6965 4509 6958 4527 6883
4601 6887 4649 6887
$$
FITZSIMMONSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:04 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 19, 5:04 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
504 PM EDT MON JUN 19 2006
.SYNOPSIS...A COLD FRONT WILL SLOWLY APPROACH WESTERN PORTIONS OF
THE FORECAST AREA LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL
OCCUR IN ADVANCE OF THE FRONT TONIGHT...WITH SOME OF THE
THUNDERSTORMS POSSIBLY SEVERE EARLY TONIGHT. THE COLD FRONT WILL
THEN SLOWLY CROSS THE REGION TUESDAY AND TUESDAY NIGHT...KEEPING A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A SLOW MOVING COLD FRONT WILL APPROACH WESTERN PORTIONS OF THE
FORECAST AREA LATER TONIGHT. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN ADVANCE OF THE FRONT THIS AFTERNOON. IN ADDITION...AN
UPPER LEVEL DISTURBANCE AND CORE OF STRONG MID LEVEL WINDS WILL
ALSO CROSS THE FORECAST AREA. WITH SIGNIFICANT LOW LEVEL
INSTABILITY AND SUPPORT ALOFT...SOME SEVERE THUNDERSTORMS ARE
POSSIBLE EARLY TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR AROOSTOOK...PENOBSCOT AND PISCATAQUIS COUNTIES UNTIL 10 PM
TONIGHT. THE MAJOR THREAT FROM THESE STORMS WOULD BE DAMAGING
WINDS...THOUGH LARGE HAIL AND HEAVY DOWNPOURS ARE ALSO POSSIBLE.
SHOWERS AND THUNDERSTORMS WILL THEN BECOME LESS EXTENSIVE OVERNIGHT.
CONDITIONS ARE MORE STABLE ACROSS WASHINGTON AND HANCOCK COUNTIES
WHERE THE MARINE LAYER IS BETTER ESTABLISHED...THOUGH
SHOWERS/THUNDERSTORMS ARE STILL LIKELY LATER THIS EVENING AND
TONIGHT. LOW TEMPERATURES TONIGHT WILL RANGE FROM AROUND 60 TO
THE MID 60S ACROSS THE REGION.
THE COLD FRONT WILL BE CROSSING THE REGION TUESDAY WHILE THE UPPER
TROF APPROACHES FROM THE WEST. WITH CONTINUED LOW LEVEL INSTABILITY
AND ADDITIONAL UPPER SUPPORT...SHOWERS/THUNDERSTORMS WILL AGAIN
INCREASE IN COVERAGE DURING THE AFTERNOON WITH SOME STRONG TO
POSSIBLY SEVERE STORMS AGAIN POSSIBLE. HIGH TEMPERATURES TUESDAY
WILL RANGE FROM THE MID TO UPPER 70S ACROSS MUCH OF THE
REGION...WITH LOWER 70S ALONG THE DOWNEAST COAST.
THE COLD FRONT/UPPER TROF WILL BEGIN TO MOVE EAST OF THE REGION
TUESDAY NIGHT. SHOWERS/THUNDERSTORMS TUESDAY EVENING...WILL TAPER
TO SHOWERS OVERNIGHT. LOW TEMPERATURES TUESDAY NIGHT WILL RANGE
FROM THE LOWER TO MID 50S NORTH TO THE MID TO UPPER 50S DOWNEAST.
A FEW SHOWERS COULD LINGER EARLY WEDNESDAY. HOWEVER...SKIES WILL
THEN BECOME PARTLY CLOUDY WHILE HIGH PRESSURE BRIEFLY BUILDS ACROSS
THE REGION. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST LATER
WEDNESDAY NIGHT...BRINGING INCREASING CLOUDS AND A CHANCE OF
SHOWERS LATE. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM THE
LOWER TO MID 70S NORTH TO THE MID TO UPPER 70S DOWNEAST. LOW
TEMPERATURES WEDNESDAY NIGHT WILL RANGE FROM THE LOWER TO MID 50S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
FOLLOWED HPC GUIDANCE FOR THE MOST PART IN THE LONG TERM. EXPECT
INCREASING CLOUDS EARLY THURSDAY AS UPPER DISTURBANCE AND SURFACE
TROF APPROACHES FROM THE WEST WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS. COLD FRONT WILL THEN APPROACH THURSDAY NIGHT AND THEN
SLOWLY CROSS THE FORECAST AREA ON FRIDAY BRINGING A CONTINUED
CHANCE FOR SHOWERS AND THUNDERSTORMS. COLD FRONT WILL THEN STALL
JUST OFFSHORE FRIDAY NIGHT AND SATURDAY AS WEAK WAVES MOVE
NORTHEAST ALONG THE FRONT. LATEST GFS INDICATES THAT THE FRONT MAY
STALL FAR ENOUGH EAST AND NOT HAVE MUCH IMPACT AS A LARGE HIGH
PRESSURE SYSTEM STARTS TO BUILD ACROSS FROM THE NORTH. HIGH
PRESSURE SHOULD BUILD ACROSS REGION SUNDAY AND INTO MONDAY.
&&
.AVIATION...
THUNDERSTORMS WILL MOVE ACROSS THE REGION FROM NORTHWEST TO
SOUTHEAST LATE THIS AFTERNOON INTO THIS EVENING. CONDITIONS WILL
BE VFR UNTIL ONSET OF TSTMS. MVFR TO IFR CONDITIONS FOR VSBY AND
CEILINGS VCNTY OF TSTMS...SVR TSTMS ARE POSSIBLE THROUGH EARLY TONIGHT.
IFR CONDITIONS WILL DEVELOP IN BANGOR AFTER MIDNIGHT IN FOG AND
LOW STRATUS. MVFR CONDITIONS AT CARIBOU...PRESQUE ISLE...AND
HOULTON AFTER 2 AM.
&&
.MARINE...
SHORT TERM: PERSISTENT SOUTH/SOUTHWEST WINDS WILL HELP SEAS BUILD
TO SMALL CRAFT ADVISORY LEVELS TONIGHT...WITH SMALL CRAFT ADVISORY
LEVEL SEAS THEN PERSISTING THROUGH MID WEEK. WINDS SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY LEVELS TONIGHT THROUGH MID WEEK...THOUGH
STRONG GUSTY WINDS COULD OCCUR WITH ANY THUNDERSTORMS. VISIBILITIES
WILL BE REDUCED IN ANY SHOWERS/THUNDERSTORMS OR FOG TONIGHT
THROUGH TUESDAY NIGHT.
LONG TERM: SEAS COULD INCREASE TO NEAR SCA LEVELS IN THE SOUTHWEST
FLOW AHEAD OF THE FRONT BY LATE WEEK OTHERWISE NO HEADLINES
EXPECTED IN THE LONG TERM.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...AIR STAGNATION ADVISORY FOR MEZ029-030 UNTIL 8 PM MONDAY.
...SEVERE THUNDERSTORM WATCH 511 IN EFFECT FOR MEZ001>006-010-
011-015-031 UNTIL 10 PM.
MARINE...SMALL CRAFT ADVISORY FOR ANZ050 FROM 6 PM MONDAY TO 7 AM
WEDNESDAY.
&&
SHORT TERM/MARINE...NORCROSS
LONG TERM/MARINE...DUDA
AVIATION...NORTONHazardous weather outlook, Jun 19, 4:20 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 420 PM EDT MON JUN 19 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-201000- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 420 PM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT FOR AROOSTOOK...PENOBSCOT...AND PISCATAQUIS COUNTIES IN NORTHERN MAINE. THE PRIMARY THREAT WILL BE FROM STRONG DAMAGING WINDS. LARGE HAIL AND HEAVY DOWNPOURS ARE ALSO POSSIBLE. PLEASE REFER TO THE WATCH COUNTY NOTIFICATION PRODUCT /PWMWCNCAR/ FOR MORE DETAILED INFORMATION. THE MAINE DEPARTMENT OF ENVIRONMENTAL PROTECTION BUREAU OF AIR QUALITY IS FORECASTING GROUND LEVEL OZONE TO BE IN THE UNHEALTHY RANGE FOR SENSITIVE GROUPS ALONG THE DOWNEAST COAST INTO THIS EVENING...ESPECIALLY ACROSS THE HIGHER ELEVATIONS OF ACADIA NATIONAL PARK. THUS...AN AIR STAGNATION ADVISORY IS IN EFFECT UNTIL 8 PM EDT FOR THE DOWNEAST COAST. PLEASE SEE THE PRODUCT /PWMNPWCAR/ FOR ADDITIONAL INFORMATION RELATING TO THE AIR STAGNATION ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON TUESDAY AS A COLD FRONT SLOWLY CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AND BE PREPARED FOR POSSIBLE ACTIVATION. SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN CARIBOU DUDA
In the hours before
Special weather statement, Jun 19, 2:54 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EDT MON JUN 19 2006
MEZ001-002-004-192000-
AROOSTOOK AND PISCATAQUIS COUNTIES...
254 PM EDT MON JUN 19 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND PISCATAQUIS
COUNTIES...
AT 253 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 9 MILES EAST OF CHURCHILL DAM. THE STORM WAS MOVING
NORTHEAST AT 30 MPH.
LOCATIONS NOW IN THE PATH OF THIS STORM INCLUDE...
RUSSEL CROSSING AT 320 PM EDT
DEBOULLIE MOUNTAIN AT 345 PM EDT
LOCATIONS LIKELY TO BE AFFECTED THROUGH 400 PM EDT INCLUDE...
RUSSEL CROSSING... DEBOULLIE MOUNTAIN...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
HAIL UP TO HALF AN INCH...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4644 6956 4624 6922 4688 6839 4706 6876
DUDASpecial weather statement, Jun 19, 3:54 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
354 PM EDT MON JUN 19 2006
MEZ010-031-192100-
PISCATAQUIS COUNTY...
354 PM EDT MON JUN 19 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS COUNTY...
AT 348 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 9 MILES SOUTHWEST OF BLANCHARD. THE STORM
WAS MOVING NORTHEAST AT 35 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 500 PM EDT INCLUDE...
BLANCHARD... MONSON... GUILFORD...
GREENVILLE... DOVER-FOXCROFT... KOKADJO...
BROWNVILLE JUNCTION...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4493 7053 4469 7010 4528 6898 4577 6954
FITZSIMMONSSpecial weather statement, Jun 19, 4:32 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 432 PM EDT MON JUN 19 2006 MEZ001-003-004-192145- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 432 PM EDT MON JUN 19 2006 ...A LINE OF THUNDERSTORMS WILL MOVE INTO NORTHWEST MAINE... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS MOVING INTO NORTHWEST MAINE FROM QUEBEC PROVINCE. THE LEADING EDGE OF THIS LINE OF STORMS WAS MOVING NORTHEAST AT AROUND 35 MPH AND WILL AFFECT ESTCOURT STATION...SAINT PAMPHILE...NINE MILE BRIDGE...AND CLAYTON LAKE BY 530 PM EDT. THESE STORMS MAY BE ACCOMPANIED BY GUSTY WINDS...SMALL HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTENING. IF THREATENING WEATHER APPROACHES SEEK SHELTER IMMEDIATELY. A SEVERE THUNDERSTORM WATCH REMAINS IN AFFECT FOR THE REGION UNTIL 10 PM EDT. DUDA
Special weather statement, Jun 19, 4:53 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
453 PM EDT MON JUN 19 2006
MEZ004-010-192130-
PISCATAQUIS COUNTY...
453 PM EDT MON JUN 19 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS COUNTY...
AT 449 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS NEAR LOBSTER LAKE. THE STORM WAS MOVING
NORTHEAST AT 40 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 530 PM EDT INCLUDE...
LOBSTER LAKE... TELOS LAKE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4583 6963 4572 6943 4623 6884 4655 6884
FITZSIMMONSSpecial weather statement, Jun 19, 5:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 555 PM EDT MON JUN 19 2006 MEZ001-003-004-192300- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 555 PM EDT MON JUN 19 2006 ...THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHWEST MAINE... A 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ACROSS NORTHWEST MAINE. THE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT AROUND 35 MPH AND WILL AFFECT THE TOWNS OF ESTCOURT STATION...SAINT PAMPHILE...SAINT FRANCIS...FORT KENT...AND DEBOULLIE MOUNTAIN THROUGH 7 PM EDT. THESE STORMS MAY BE ACCOMPANIED BY GUSTY WINDS...SMALL HAIL...HEAVY DOWNPOURS...AND FREQUENT LIGHTENING. IF THREATENING WEATHER APPROACHES SEEK SHELTER IMMEDIATELY. A SEVERE THUNDERSTORM WATCH REMAINS IN AFFECT FOR THE REGION UNTIL 10 PM EDT. DUDA
Special weather statement, Jun 19, 6:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
607 PM EDT MON JUN 19 2006
MEZ010-031-192300-
PISCATAQUIS COUNTY...
607 PM EDT MON JUN 19 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS COUNTY...
AT 602 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH POSSIBLY SMALL HAIL AND GUSTY WINDS...STRETCHING
FROM 14 MILES NORTHEAST OF MONSON TO 32 MILES SOUTHWEST OF
BLANCHARD. THE LINE WAS MOVING EAST AT 25 TO 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 700 PM EDT INCLUDE...
BLANCHARD... MONSON... GUILFORD...
BROWNVILLE JUNCTION... DOVER-FOXCROFT...
MILO...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4565 6930 4521 6983 4492 7022 4468 6971
4509 6935 4530 6870
FITZSIMMONSThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:54 PM EDT | Special Weather Statement | CAR | Aroostook | 66 min |
| Jun 19, 3:54 PM EDT | Special Weather Statement | CAR | Franklin | 66 min |
| Jun 19, 4:53 PM EDT | Special Weather Statement | CAR | Piscataquis | 37 min |
| Jun 19, 5:12 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 48 min |
| Jun 19, 6:07 PM EDT | Special Weather Statement | CAR | Somerset | 53 min |
| Jun 19, 7:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Washington | 56 min |
| Jun 19, 7:45 PM EDT | Special Weather Statement | CAR | Androscoggin, Kennebec | 60 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.